# SDR CALA2020072001063

- Difficulty date: July 17, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N57439
- Make and model: Boeing 737924ER
- Aircraft serial: 33534
- Aircraft time: 36,296 hours, 12,557 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod
- Condition: Damaged
- Location: Te Flap Mech
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING WALKAROUND, FOUND THE RT INBOARD AFT FLAP IN THE EXTENDED POSITION. DURING INSPECTION,  FOUND THE FLAP ACTUATING MECHANISM ROD DAMAGED, FLAP DRIVE ATTACH FITTING DISCONNECTED AND SHEARED OFF FASTENERS. ALSO FOUND DAMAGE INSIDE BOTTOM OF FLAP CANOE FAIRING. PERFORMED REPAIR TO THE NR 6 CANOE FAIRING IAW EC/RA 2751-01797. APPLIED PROTECTIVE FINISH IAW SRM 51-20-01. END GOING TO THE FLAP IAW AMM 27-51-14-400-801. ASSEMBLED AFT FLAP DRIVE ROD TOGETHER AND ISTALLED AND TORQUED INSTALLED DRIVE ROD FITTING ON FLAP TRACK AND INSTALLED AFT FLAP DRIVE ROD ASSY IAW AMM 27-51-13-400-801,F,(9). INSTALLED REPAIRED FLAP FAIRING IAW AMM 27-51-18.
